# SDR 07FDEA01244

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753033
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE REPAIR AT APPROX STA 1223, STR 25R.  REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FOUND REPAIR DID NOT CONFORM TO SRM 53-30-3 FIG 3.  REMOVED EXTERNAL DOUBLER FROM A/C REF SRM 51-30-2.  MFG NEW REPAIR DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 3.
